Alert archive / Oklahoma / River Flood Warnings in 2020
River Flood Warning 65, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 25, 2020, 8:58 PM CDT for LeFlore County, Oklahoma. It took effect at May 26, 2020, 6:16 AM CDT. It was in force for 27 hr.
The area
The outline as issued.
The facts
- Issued
- May 25, 2020, 8:58 PM CDT (01:58 UTC)
- In effect from
- May 26, 2020, 6:16 AM CDT
- Expired
- May 27, 2020, 9:24 AM CDT
- In force
- 27 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Moderate
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 34 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Poteau River near Poteau (PTAO2).
- Action stage
- 24 ft
- Minor stage
- 24 ft
- Moderate stage
- 26 ft
- Major stage
- 30 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07249000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
297 WGUS44 KTSA 260158 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Tulsa OK 858 PM CDT Mon May 25 2020 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Poteau River near Poteau affecting Le Flore County. ...Forecast flooding changed from Minor to Moderate severity for the following rivers in Oklahoma... Poteau River near Panama affecting Le Flore County. OKC079-260959- /O.NEW.KTSA.FL.W.0065.200526T1118Z-200527T1424Z/ /PTAO2.2.ER.200526T1118Z.200526T1800Z.200527T0824Z.NO/ 858 PM CDT Mon May 25 2020 The National Weather Service in Tulsa has issued a * Flood Warning for The Poteau River near Poteau * from Tuesday morning to Wednesday morning, or until the warning is cancelled. * At 8:45 PM Monday, the stage was 16.29 feet. * Flood stage is 24.0 feet. * Moderate flooding is forecast. * Forecast...The Poteau River near Poteau is expected to rise above flood stage Tuesday morning and continue to rise to near 27.1 feet by early Tuesday afternoon. The river is expected to fall below flood stage early Wednesday morning. * Impact...At 28.0 feet, severe valley flooding affects croplands and county roads from southeast of Poteau to the mouth of Brazil Creek. Old Highway 112 may become impassable. && LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471 3513 9468 $$ OKC079-260959- /O.EXT.KTSA.FL.W.0063.000000T0000Z-200529T0515Z/ /PANO2.2.ER.200523T1642Z.200527T0600Z.200528T2315Z.NO/ 858 PM CDT Mon May 25 2020 ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for The Poteau River near Panama * until late Thursday night, or until the warning is cancelled. * At 8:30 PM Monday, the stage was 27.16 feet. * Flood stage is 29.0 feet. * Moderate flooding is forecast. * Forecast...The Poteau River near Panama is expected to rise above flood stage tonight and continue to rise to near 38.1 feet by Wednesday morning. The river is expected to fall below flood stage Thursday evening. * Impact...At 39.0 feet, severe depths of flooding of crop and pasturelands occur from Shady Point to Arkoma. Several roads crossing the Poteau River are totally impassable. && LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470 $$
3 follow-up statements
376 WGUS84 KTSA 260745 FLSTSA Flood Statement National Weather Service Tulsa OK 245 AM CDT Tue May 26 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Poteau affecting Le Flore County. ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Panama affecting Le Flore County. OKC079-261545- /O.EXT.KTSA.FL.W.0065.200526T1116Z-200527T1424Z/ /PTAO2.2.ER.200526T1116Z.200526T1800Z.200527T0824Z.NO/ 245 AM CDT Tue May 26 2020 The Flood Warning continues for The Poteau River near Poteau. * from this morning to Wednesday morning, or until the warning is cancelled. * At 1:45 AM Tuesday, the stage was 20.29 feet. * Flood stage is 24.0 feet. * Moderate flooding is forecast. * Forecast...The Poteau River near Poteau is expected to rise above flood stage this morning and continue to rise to near 27.1 feet by this afternoon. The river is expected to fall below flood stage early Wednesday morning. * Impact...At 28.0 feet, severe valley flooding affects croplands and county roads from southeast of Poteau to the mouth of Brazil Creek. Old Highway 112 may become impassable. && LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471 3513 9468 $$ OKC079-261545- /O.CON.KTSA.FL.W.0063.000000T0000Z-200529T0515Z/ /PANO2.2.ER.200523T1642Z.200527T0600Z.200528T2315Z.NO/ 245 AM CDT Tue May 26 2020 The Flood Warning continues for The Poteau River near Panama. * until late Thursday night, or until the warning is cancelled. * At 2:30 AM Tuesday, the stage was 29.33 feet. * Flood stage is 29.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Poteau River near Panama will continue rising to near 38.1 feet Wednesday before dawn. The river is expected to fall below flood stage Thursday evening. * Impact...At 39.0 feet, severe depths of flooding of crop and pasturelands occur from Shady Point to Arkoma. Several roads crossing the Poteau River are totally impassable. && LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470 $$ Lacy
913 WGUS84 KTSA 261441 FLSTSA Flood Statement National Weather Service Tulsa OK 941 AM CDT Tue May 26 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Poteau affecting Le Flore County. Poteau River near Panama affecting Le Flore County. OKC079-262241- /O.EXT.KTSA.FL.W.0065.000000T0000Z-200527T1030Z/ /PTAO2.1.ER.200526T1337Z.200526T1800Z.200527T0430Z.NO/ 941 AM CDT Tue May 26 2020 The Flood Warning continues for The Poteau River near Poteau. * until late tonight, or until the warning is cancelled. * At 8:45 AM Tuesday, the stage was 24.01 feet. * Flood stage is 24.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The Poteau River near Poteau will continue rising to near 24.6 feet this afternoon. The river is expected to fall below flood stage tonight. * Impact...At 24.0 feet, minor valley flooding affects croplands and farm roads from southeast of Poteau to the mouth of Brazil Creek. && LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471 3513 9468 $$ OKC079-262241- /O.EXT.KTSA.FL.W.0063.000000T0000Z-200529T1200Z/ /PANO2.2.ER.200523T1642Z.200527T1800Z.200529T0600Z.NO/ 941 AM CDT Tue May 26 2020 ...Flood Warning extended until Friday morning... The Flood Warning continues for The Poteau River near Panama. * until Friday morning, or until the warning is cancelled. * At 9:30 AM Tuesday, the stage was 31.49 feet. * Flood stage is 29.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Poteau River near Panama will continue rising to near 35.8 feet early Wednesday afternoon. The river is expected to fall below flood stage Friday before dawn. * Impact...At 35.0 feet, moderate flooding of agricultural lands occur from Panama to Arkoma. Some local and county roads in the floodplain become impassable. && LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470 $$
274 WGUS84 KTSA 261958 FLSTSA Flood Statement National Weather Service Tulsa OK 258 PM CDT Tue May 26 2020 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Poteau River near Poteau affecting Le Flore County. ...The Flood Warning continues for the following rivers in Oklahoma... Poteau River near Panama affecting Le Flore County. OKC079-262028- /O.CAN.KTSA.FL.W.0065.000000T0000Z-200527T1030Z/ /PTAO2.1.ER.200526T1337Z.200526T1515Z.200526T1622Z.NO/ 258 PM CDT Tue May 26 2020 The Flood Warning is cancelled for The Poteau River near Poteau. * At 2:45 PM Tuesday, the stage was 23.15 feet. * Flood stage is 24.0 feet. * The river fell below flood stage late this morning. * Forecast...The Poteau River near Poteau will continue falling and remain below flood stage. * Impact...At 24.0 feet, minor valley flooding affects croplands and farm roads from southeast of Poteau to the mouth of Brazil Creek. && LAT...LON 3513 9456 3506 9454 3495 9461 3495 9471 3513 9468 $$ OKC079-270356- /O.EXT.KTSA.FL.W.0063.000000T0000Z-200529T1800Z/ /PANO2.2.ER.200523T1642Z.200528T0000Z.200529T1200Z.NO/ 258 PM CDT Tue May 26 2020 ...Flood Warning extended until Friday afternoon... The Flood Warning continues for The Poteau River near Panama. * until Friday afternoon, or until the warning is cancelled. * At 2:30 PM Tuesday, the stage was 32.58 feet. * Flood stage is 29.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Poteau River near Panama will continue rising to near 35.4 feet Wednesday evening. The river is expected to fall below flood stage Friday morning. * Impact...At 35.0 feet, moderate flooding of agricultural lands occur from Panama to Arkoma. Some local and county roads in the floodplain become impassable. && LAT...LON 3540 9449 3540 9439 3523 9442 3504 9462 3521 9470 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 25, 8:23 PM CDT, 35 minutes earlier.
Area forecast discussion, May 25, 8:23 PM CDT, 35 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
823 PM CDT Mon May 25 2020
...UPDATE...
.DISCUSSION...
Rain has overspread much of the CWA thanks to an MVC moving
northward across eastern Oklahoma. Strong to severe thunderstorms
are noted across portions of northeast Oklahoma and far northwest
Arkansas. A supercell is noted just west of Maysville at the
moment moving northeastward. Shear is starting to increase across
NE OK and far NW AR with bulk shear right around 40kts. Effective
SRH is also on the order of 100 to 200m^2/s^2 which would indicate
that the tornado potential will continue with the aforementioned
supercell for a little while longer as it tracks north-
northwestward. Additional small spin ups within the line behind
the lead supercell will remain possible. Once this line of storms
clears the CWA, the air will be sufficiently overturned with a
very low severe threat.
Given the tropical airmass in place, the rest of the overnight is
expected to be rainy with locally heavy rainfall rates at times.
The OK mesonet and ASOS observations are showing a broad area of 1
to 2.5 inches of rain across SE OK and west- central AR from
about I-40 and southward. An additional 1 to 3 inches of rainfall
is expected across portions of E OK and NW AR, mainly from about
I-40 and points northward. This will likely lead to additional
flash and main stem river flooding. All interests near rivers,
streams, creeks, or low lying areas should remain alert tonight.
The MCV that is currently bringing heavy rainfall to E OK and NW
AR will clear the area by sunrise tomorrow leading to at least a
dry start to the day.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 61 75 63 75 / 90 50 50 70
FSM 65 78 64 75 / 90 70 70 80
MLC 61 75 61 74 / 90 60 60 80
BVO 61 73 61 76 / 90 50 40 70
FYV 63 75 62 73 / 90 60 70 80
BYV 64 77 63 73 / 90 70 70 80
MKO 63 74 62 74 / 90 60 60 80
MIO 64 74 62 76 / 90 60 50 80
F10 61 74 62 74 / 90 60 50 70
HHW 63 75 62 74 / 80 70 60 80
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 7 AM CDT Tuesday for OKZ049-053-055>058-
060>063-066>076.
AR...Flash Flood Watch until 7 AM CDT Tuesday for ARZ001-002-010-011-
019-020-029.
&&
SHORT TERM...21Hazardous weather outlook, May 25, 5:00 PM CDT, 3 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 500 PM CDT Mon May 25 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-261045- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 500 PM CDT Mon May 25 2020 ...SEVERE WEATHER AND FLOODING POSSIBLE THIS AFTERNOON/EVENING... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK... Limited. AREA... Far eastern Oklahoma and northwest Arkansas. ONSET... Ongoing. SEVERE THUNDERSTORM. RISK... Limited. AREA... Far eastern Oklahoma and northwest Arkansas. ONSET... Ongoing. FLASH FLOOD. RISK... Elevated. AREA... Eastern Oklahoma and northwest Arkansas. ONSET... Ongoing. HEAVY RAIN. RISK...Elevated. AREA... Eastern Oklahoma and northwestern Arkansas. ONSET... Ongoing. DISCUSSION... Strong to severe storms will be possible for the remainder of this afternoon with the threat continuing into the evening hours. The main severe threats will be damaging wind gusts along with a few brief, weak tornadoes. The area of greatest concern will generally be across far eastern Oklahoma from about Jay south- southwestward to about Stigler and south to the Red River and points eastward into northwest Arkansas. In addition to the severe potential, widespread heavy rainfall is likely across much of eastern Oklahoma and northwestern Arkansas through the remainder of the afternoon and continuing into the evening and overnight hours. A tropical airmass in place will allow for high rainfall rates exceeding one inch per hour at times. Rainfall for this afternoon and overnight is expected to be on the order of 1 to 3 inches for most areas with locally higher amounts of 4 to 5 inches possible. This may lead to flash and main stem river flooding. Remember to turn around, don't drown if you encounter a flooded roadway. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Local Spotter Activation May Be Needed. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY...Thunderstorm Potential. WEDNESDAY... Thunderstorm Potential. Heavy Rainfall. THURSDAY THROUGH SATURDAY... Thunderstorm Potential. SUNDAY...No Hazards. EXTENDED DISCUSSION... Pockets of locally heavy rainfall remain possible across portions of eastern Oklahoma and northwest Arkansas Tuesday through Thursday with the greatest heavy rainfall potential expected on Wednesday as storm chances continue north of an upper low over northern Texas. This upper low will slowly move across north Texas and will continue into eastern Oklahoma and northern Arkansas through at least Friday, yielding thunderstorm chances each day this week. A cold front may bring this to an end from north to south by next weekend. weather.gov/tulsa contains additional information. Snider
In the hours before
Local storm report, May 25, 6:53 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
653 PM CDT MON MAY 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND DMG 6 NE GORE 35.59N 95.04W
05/25/2020 SEQUOYAH OK EMERGENCY MNGR
EM REPORTS WIND DAMAGE TO STORAGE FACILITIES AND ELECTRIC
LINES DOWN NEAR HIGHWAY 100 ON THE SOUTH EDGE OF
TENKILLER STATE PARK. TIME IS ESTIMATED FROM RADAR.
&&
SNIDERSpecial weather statement, May 25, 6:55 PM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Tulsa OK
655 PM CDT Mon May 25 2020
OKZ062-067>070-072-260030-
Adair OK-Muskogee OK-Sequoyah OK-Cherokee OK-Mayes OK-Wagoner OK-
655 PM CDT Mon May 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SEQUOYAH...
SOUTHWESTERN MAYES...ADAIR...EASTERN WAGONER...CHEROKEE AND
NORTHEASTERN MUSKOGEE COUNTIES UNTIL 730 PM CDT...
At 654 PM CDT, strong thunderstorms were located along a line
extending from near Fort Gibson to 4 miles southwest of Maryetta to 2
miles northeast of Short. Movement was north at 25 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations in or near the path include...
Muskogee... Tahlequah...
Wagoner... Stilwell...
Fort Gibson... Westville...
Okay... Hulbert...
Moffett... Eldon...
Adair State Park... Proctor...
Christie... Peggs...
Maryetta... Cookson...
Cherokee Landing State Park... Scraper...
Sequoyah State Park... Baron...
This includes Interstate 40 in Oklahoma between mile markers 325 and
328.
A Tornado Watch remains in effect until midnight CDT for northwestern
Arkansas...and northeastern and east central Oklahoma.
LAT...LON 3594 9452 3545 9444 3537 9445 3538 9447
3569 9474 3574 9529 3613 9543 3613 9476
TIME...MOT...LOC 2354Z 174DEG 23KT 3581 9522 3580 9472 3560 9447Local storm report, May 25, 7:34 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
734 PM CDT MON MAY 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG 2 SE SALLISAW 35.44N 94.76W
05/25/2020 SEQUOYAH OK EMERGENCY MNGR
TREES DOWN, COUNTY ROAD BLOCKED. TIME ESTIMATED FROM
RADAR.
&&
SNIDERLocal storm report, May 25, 7:35 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
735 PM CDT MON MAY 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0618 PM TSTM WND DMG 3 NNE SALLISAW 35.50N 94.77W
05/25/2020 SEQUOYAH OK EMERGENCY MNGR
TREES DOWN, BLOCKING COUNTY ROAD. TIME ESTIMATED FROM
RADAR.
&&
SNIDERLocal storm report, May 25, 7:41 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
741 PM CDT MON MAY 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM TSTM WND GST COLCORD 36.26N 94.69W
05/25/2020 E70 MPH DELAWARE OK AMATEUR RADIO
HAM RADIO OPERATOR REPORTS AN ESTIMATED WIND GUST OF 70
MILES PER HOUR.
&&
SNIDERSpecial weather statement, May 25, 8:00 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Tulsa OK
800 PM CDT Mon May 25 2020
OKZ057-062-260145-
Craig OK-Mayes OK-
800 PM CDT Mon May 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CRAIG AND NORTHEASTERN
MAYES COUNTIES UNTIL 845 PM CDT...
At 800 PM CDT, strong thunderstorms were located along a line
extending from 3 miles south of Adair to 5 miles north of Rose.
Movement was north at 20 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations in or near the path include...
Vinita... Salina...
Langley... Adair...
Ketchum... Spavinaw...
Disney... Big Cabin...
Pensacola... Hoot Owl...
Cherokee State Park... Spavinaw State Park...
White Oak... Strang...
Disney Little Blue State Park... Snowdale State Park...
This includes Interstate 44 between mile markers 267 and 290.
A Tornado Watch remains in effect until midnight CDT for northeastern
Oklahoma.
LAT...LON 3667 9500 3625 9501 3635 9534 3651 9536
3651 9533 3660 9533 3660 9537 3675 9539
TIME...MOT...LOC 0100Z 185DEG 14KT 3639 9528 3630 9502The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:00 PM CDT | Tornado Warning | TSA | Adair, Delaware | 45 min |
| May 25, 7:10 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 35 min |
| May 25, 7:13 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes | 47 min |
| May 25, 7:23 PM CDT | Areal Flood Advisory | TSA | Cherokee | 3 hr |
| May 25, 7:40 PM CDT | Tornado Warning | TSA | Delaware | 50 min |
| May 25, 7:45 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Delaware, Ottawa | 60 min |
| May 25, 8:00 PM CDT | Special Weather Statement | TSA | Mayes | 45 min |
| May 25, 8:11 PM CDT | Tornado Warning | TSA | Delaware, Ottawa | 49 min |
| May 25, 8:13 PM CDT | Areal Flood Advisory | TSA | Cherokee, Delaware, Mayes | 3 hr |
| May 25, 8:20 PM CDT | River Flood Warning | TSA | Pushmataha | 24 hr |
| May 25, 8:38 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Ottawa | 52 min |
| May 25, 8:51 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Choctaw, Haskell, Latimer, LeFlore and 6 more | 6 hr |
| May 25, 8:59 PM CDT | Tornado Warning | TSA | Ottawa | 50 min |
| May 25, 9:32 PM CDT | River Flood Warning | TSA | Muskogee | 12 hr |
| May 25, 10:03 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Muskogee and 4 more | 6 hr |
| May 26, 2:35 AM CDT | River Flood Warning | TSA | Adair, Delaware | 27 hr |
| May 26, 2:35 AM CDT | River Flood Warning | TSA | Cherokee | 41 hr |
| May 26, 2:49 AM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 30 hr |
| May 26, 2:49 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 29 hr |
| May 26, 4:13 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Craig, Delaware, Mayes, Nowata and 3 more | 6 hr |
| May 26, 9:37 AM CDT | River Flood Warning | TSA | Ottawa | 5 days |
| May 26, 10:20 AM CDT | River Flood Warning | TSA | Sequoyah | 5 hr |
Nearby
River Flood Warnings in Oklahoma, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.